# SDR HEEA0010156

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3520T
- Make and model: Bolkms BO105S
- Aircraft serial: S539
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: P.T. Support
- Part number: 6898731
- Condition: Mis Machined
- Location: Engine
- Component: 6898735
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  I.D. MACHINED UNDERSIZED ON P.T. SUPPORT #7 BEARING BORE.
